Spaces of symmetric almost symplectic connectivity
Doklady Akademii Nauk, Tome 115 (1957) no. 4, pp. 655-658
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_115_4_a5,
author = {V. G. Lemlein},
title = {Spaces of symmetric almost symplectic connectivity},
journal = {Doklady Akademii Nauk},
pages = {655--658},
year = {1957},
volume = {115},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_115_4_a5/}
}
V. G. Lemlein. Spaces of symmetric almost symplectic connectivity. Doklady Akademii Nauk, Tome 115 (1957) no. 4, pp. 655-658. http://geodesic.mathdoc.fr/item/DAN_1957_115_4_a5/